Hello! I’m 18(F) and was prescribed trazodone after one visit with my doctor when giving insight of my insomnia and depression. I took one pill as suggested by my doctor for the bare minimum, however had over 14 hours of rest in. I woke up feeling exhausted and couldn’t get rid of the headache that came all day. (And is still an occurrence right now after 24 hours of taking the first pill). What hit me the most was when after an hour of waking up and taking a shower, I suddenly got heavily dehydrated and had to force myself to lay on the floor to not faint for 20 minutes.
I tried contacting my doctor, however I don’t think she responds on Fridays and the weekends, so I’m unsure what to do. 🙁 My grandparents with who I stay with are suggesting I drop it, and even though I got a lot of sleep in, I’m considering it since I never experienced this badly of sad affects before. (Though this is also my first ever prescribed medication, so I’m unsure how normal what I’m going through is).
Edit: thank you guys, I decided to cut the pill in 1/3rds to see how it’ll affect me. Just my head is pounding now omg.